I have not been taking Levothyroxine for long (approx 3 months). This post isn't about my blood tests etc. but more about the medication Levothyroxine. The original reason for seeing a GP was because of bone/leg/muscle pain and aches which have improved since taking the medication as I was diagnosed with Hashimoto's as a result of the blood tests taken.
However, my question relates to what I feel are side effects of the medication as before starting to take it I didn't seem to suffer from any of the following but now (having taken Levo for 3 months) I am exhausted, completely demotivated and feel low, I feel boiling one minute and freezing the next. My eyesight has also deteriorated both short and long distance so it would appear to get eyes tested too.
I don't understand why I wouldn't have felt this before taking medication and feels like it has come on since starting. Is this right? it is tempting to not take the medication so that I can feel better but then I guess other symptoms will return. Very frustrating.